Characterization of general tight wavelet frames with matrix dilations and tightness preserving oversampling. (English summary) J. Fourier Anal. Appl. 8 (2002), no. 2, 173–200. In this paper the authors obtain a characterization formula for wavelet tight frames (and dual pairs of wavelet frames) associated with general expansive matrix dilations. It is a generalization of a one-dimensional result of C. K. Chui and X. L. Shi [Appl. Comput. Harmon. Anal. 9 (2000), no. 3, 243–264; MR1793418 (2002a:42025)] for real dilation factors and multidimensional results of Calogero, Han, and the reviewer [A. Calogero, J. Geom. Anal. 10 (2000), no. 4, 597–622
To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.